Minimal Varieties of Involutive Residuated Lattices

Studia Logica 83 (1-3):407-423 (2006)
  Copy   BIBTEX


We establish the existence uncountably many atoms in the subvariety lattice of the variety of involutive residuated lattices. The proof utilizes a construction used in the proof of the corresponding result for residuated lattices and is based on the fact that every residuated lattice with greatest element can be associated in a canonical way with an involutive residuated lattice.



    Upload a copy of this work     Papers currently archived: 86,468

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Minimal subvarieties of involutive residuated lattices.Daisuke Souma - 2011 - Reports on Mathematical Logic:17-27.
On the variety generated by involutive pocrims.James Raftery - 2007 - Reports on Mathematical Logic.
On involutive FLe-monoids.Sándor Jenei & Hiroakira Ono - 2012 - Archive for Mathematical Logic 51 (7-8):719-738.
Factorization of residuated lattices.Michal Krupka - 2009 - Logic Journal of the IGPL 17 (2):205-223.
Every Free Biresiduated Lattice is Semisimple.H. Takamura - 2003 - Reports on Mathematical Logic:125-133.


Added to PP

92 (#159,765)

6 months
1 (#869,379)

Historical graph of downloads
How can I increase my downloads?

References found in this work

★-autonomous Lattices.Francesco Paoli - 2005 - Studia Logica 79 (2):283-304.

Add more references